MAUDE Adverse Event Report: Datascope Corp. MEGA 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. MEGA 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0296-01U
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reporter that a mega 8fr.50cc intra-aortic balloon (iab) ruptured while providing mechanical circulatory support to a critically ill patient, necessitating removal and replacement of the device.The event resulted in patient harm.
 
Additional Manufacturer Narrative
E.Initial reporter.Event site name: new york presbyterian hosp-cornell contact person name: silverio mercado.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
MEGA 8Fr. 50cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50114165
Report Number2248146-2026-0001356
Device Sequence Number5252979
Product Code DSP
UDI-Device Identifier10607567109619
UDI-Public(01)10607567109619(10)3000511513(17)281107(11)251107
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0684-00-0296-01U
Device Catalogue Number0684-00-0296-01U
Device Lot Number3000511513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale